MathSciNet Relay Station
MathSciNet bibliographic data
MR2506299 (2010f:68238) 68W25 (46B85 68R10 90B22 90C27)
Krauthgamer, Robert; Rabani, Yuval Improved lower bounds for embeddings into $L\sb 1$. SIAM J. Comput. 38 (2009), no. 6, 2487–2498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement